# SDR USAA2009113093241

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 30,393 hours, 10,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1147 - SAN - EEL - MAINTENANCE FOUND EMERGENCY EXIT LENS AT ROW 26 (SEAT) AIRCRAFT LEFT MISSING.  REPLACED EMERGENCY EXIT LENS AT ROW 26 (SEAT) AIRCRAFT LEFT.
